# SDR QXEA0000120

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND WING FALSE SPAR HAD A BRACKET CRACKED, VIEWED THROUGH 82X DOWN AND AFT AT CENTER STIFFENER FOR APERATURE.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-04.
